# SDR CA150605005

- Difficulty date: May 29, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 28,924 hours
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON FINAL APPROACH THE CREW SELECTED GEAR DOWN IAW SOP AND DID NOT HEAR THE GEAR EXTEND, AS WELL THE GEAR IN TRANSIT LIGHT DID NOT ILLUMINATE.  THE CREW BOTH VISUALLY CONFIRMED OUT THE WINDOW THAT BOTH MAINS WERE NOT DOWN AND THE LANDING GEAR RELAY CIRCUIT BREAKER HAD POPPED.  THE CREW CONTACTED MAINTENANCE AND IT WAS DECIDED THE BEST OPTION WAS TO HEAD BACK TO THE MAINTENANCE BASE SO THE ISSUE COULD BE DEALT WITH AT THE MAINTENANCE FACILITY.  THE CHECKLIST WAS FOLLOWED FOR MANUAL GEAR EXTENSION, THE GEAR WAS PUMPED DOWN UNTIL 3 GEAR DOWN WERE CONFIRMED AND THE IN TRANSIT LIGHT WAS CLEARED.  COMPLETED THE MANUAL GEAR EXTENSION CHECKLIST, A NORMAL LANDING WAS EXECUTED AND THE ACFT LANDED WITHOUT INCIDENT.  AFTER TROUBLE SHOOTING WAS CARRIED OUT BY MAINTENANCE IS WAS DETERMINED THAT CORROSION ON THE CONNECTOR PLUG ON THE LDG POWER PACK MOTOR WAS AT FAULT.  THE CONNECTOR PLUG WAS CLEANED. AS A PRECAUTION THE LDG RELAY WAS ALSO INSPECTED AND CLEANED. MULTIPLE GEAR SWINGS WERE COMPLETED WITH NO FURTHER FAULTS INDICATED. ACFT WAS RETURNED TO SERVICE.
